# SDR DALA14031649213

- Difficulty date: May 20, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 47,601 hours, 25,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMER CORRODED FROM LONGERON 29L-29R.  REMOVED CORROSION FROM L28L - 29R.  FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED NEW FORMER IAW SRM 53-00-01, 51-30-02 AND 51-30-05.
